Hello, I have been on 37.5 for 2 weeks now, the first day i lost a few pounds and thought wow this is great, but since then i have had days of gain, with small losses in between for a total loss of 4 pounds in 2 weeks. Yes this is four pounds but I feel that with my eating and exercise habits that I would have done this without the meds. The past two days I have actually been cutting the pill in half and taking half in the a.m. and half in the afternoon , have had no loss while doing this. The reason is that the dizziness and lightheadedness makes it hard for me to function, and impeded me from working out as much I would normally. I am hypothyroid and on Armour Thyroid also. Losing weight for me has always been impossible, I eat whole clean food, workout drink gallons of water,,,,losing weight has been a main goal in my life for 10 years...I am 51, divorced recently and was so excited when my doctor said that he would put me on this med. But now I am so disappointed at yet another failed attempt to lose this weight.